# SDR CA190314009

- Difficulty date: March 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 194833
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) A/C WAS ACCELERATING FOR TAKEOFF WHEN THE CREW REJECTED TAKEOFF DUE TO SMOKE ON BOARD. THE AIRCRAFT STOPPED ON THE RUNWAY AND WAS EVACUATED. THE A SUMP WAS LEAKING OIL FROM LEFT ENGINE. LEFT ENGINE REPLACEMENT IN PROGRESS.
